Fuzzy L-Closed sets

Authors

  • Talal Al-Hawary

DOI:

https://doi.org/10.11113/matematika.v33.n2.879

Abstract

Our goal in this paper is to introduce the relatively new notions of fuzzy L-closed and fuzzy L-generalized closed sets. Several properties and connections to other well-known weak and strong fuzzy closed sets are discussed. Fuzzy L-generalized continuous and fuzzy L-generalized irresolute functions and their basic properties and relations to other fuzzy continuities are explored.

Downloads

Published

2017-12-27

How to Cite

Al-Hawary, T. (2017). Fuzzy L-Closed sets. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 33(2), 241–246. https://doi.org/10.11113/matematika.v33.n2.879

Issue

Section

Articles